# SDR IPXA2020061556481

- Difficulty date: June 12, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 22,072 hours, 13,878 cycles
- Engine: Pwa PW4158
- System (JASC): 7110 · Engine Cowling System
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2  Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300 NR 2 ENGINE INLET AFT BULKHEAD HAS A CRACK ON LT SIDE NEAR SENSE LINE AT ABOUT 9 O'CLOCK POSITION.  REPAIR WEB IAW SRM 54-10-00 REPAIR NR 14.
